# SDR ZZDA2008063

- Difficulty date: January 29, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AT INT TAIL COMP LT SIDE CANTED FRAME STA 1178.225 BETWEEN LONG 13L AND 14L.  INSTALLED FORMED CHANNEL REPAIR ON CANTED FRAME LT STA 1178.225 PER B717 SRM 51-70-11 FIG 201.
